MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY SHUNT B-M ASSY US PER 90CM SM MED; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY SHUNT B-M ASSY US PER 90CM SM MED; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 22017 B-M
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that before implantation, when the valve was tested, it was not continuous.It was noted that the water column did not sink.
 
Additional Manufacturer Narrative
The returned device was patent.The valve met the requirements for leak, reflux, and preimplantation testing.The valve did not meet the requirements of pressure flow testing.Crystalline debris was observed on the interior of the valve.The instructions for use cautions, ¿care must be taken to ensure that particulate contaminants are not introduced into shunt components during handling.Introduction of contaminants could result in improper performance of the shunt system.¿ all valves are 100% tested at the time of manufacture.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
There are no any external factors that may have let or contributed to the issue.

Brand Name
SHUNT B-M ASSY US PER 90CM SM MED
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key8768690
Report Number2021898-2019-00268
Device Sequence Number1937479
Product Code JXG
UDI-Device Identifier00643169483613
UDI-Public00643169483613
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K873247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number22017 B-M
Device Catalogue Number22017 B-M
Device Lot NumberE03310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2019
Supplement Date Received by Manufacturer08/23/2019
Initial Report FDA Received Date07/08/2019
Supplement Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1